To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A Law of Large Numbers fo… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

A Law of Large Numbers for Weighted Majority

Journal article
Authors Olle Häggström
Gil Kalai
Elchanan Mossel
Published in Advances in Applied Mathematics
Volume 37
Pages 112-123
Publication year 2006
Published at Department of Mathematical Sciences, Mathematical Statistics
Pages 112-123
Language en
Links www.sciencedirect.com/science?_ob=A...
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?